If you’re feeling depressed it could be linked to quitting the contraceptive pill. They really mess with your hormones and biochemistry in general, and are linked to all sorts of digestive and other health problems. The fact that you’re having menstrual issues makes it seem even more likely. I’ve heard that it can take a very long time to adjust after quitting in some cases.
Bad digestion itself can lead to depression, since any malabsorption problems will negatively affect your brain chemistry. Another nutritional problem that’s been linked to depression is EFA (essential fats) deficiency. Eating omega-3 rich fish and freshly ground flaxseed could be beneficial. If you feel it’s really a problem, there are other natural supplements, like 5-HTP that’ve been shown to be as effective as leading antidepressants without any of the toxicity and dependence issues (antidepressants are poison).
I don’t know anything about MiraLax, but long-term use of laxatives has been known to irritate the gut and exasperate the problem. If it’s a natural herbal remedy it might be okay, but otherwise I’d check to see if it’s okay to use it regularly.
I hope you can get to the root of the problem before your birthday anyway. I’m sure when you do your candida-fighting progress will speed up too!